# SDR AT9900103

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196182N
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND A CRACK AT MAIN FRAME STA 718 RUNNING THROUGH 2 EA FASTENERS IN THE FORWARD INMEDIATE POCKET.  REMOVED FITTING, DRILLED UP NEW FITTING, DEBURRED, ALODINED, PRIMED AND INSTALLED IAW DC9 SRM 51-30-1, 51-30-2, 51-30-5, MM 25-22-0, AND RES NR 9924 E/O 12-5311-29-B1044.
